# SDR ASAA2020012423953

- Difficulty date: January 22, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 49,094 hours, 17,128 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 1FA011342
- Part serial: FAH0113422065A
- Condition: Intermittent
- Location: Mlg
- Part time: 49,089 hours, 17,124 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF. ALL THREE RED AND GREEN LIGHTS. COMPLETED QRH. CHECKED MANUAL GEAR ACCESS DOOR CLOSED CYCLED GEAR WOULD NOT RETRACT. GROUNDED - YES. VERIFIED FAULT. ACCOMPLISHED B737-800 FIM 32-30 TASK 815. SUSPECT ALT EXTENSION SOLENOID VALVE INTERMITTENT. REMOVED AND REPLACED LANDING GEAR CONTROL VALVE PER B737-800 AMM 32-31-51. GEAR CHECK GOOD NO LEAKS.
